Advanced search

Series and integral representations for the biregular exponential function

(2002) JOURNAL OF NATURAL GEOMETRY. 21(1-2). p.1-16
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Sabadini, I, Franciscus Sommen, and Daniele C Struppa. 2002. “Series and Integral Representations for the Biregular Exponential Function.” Journal of Natural Geometry 21 (1-2): 1–16.
APA
Sabadini, I, Sommen, F., & Struppa, D. C. (2002). Series and integral representations for the biregular exponential function. JOURNAL OF NATURAL GEOMETRY, 21(1-2), 1–16.
Vancouver
1.
Sabadini I, Sommen F, Struppa DC. Series and integral representations for the biregular exponential function. JOURNAL OF NATURAL GEOMETRY. 2002;21(1-2):1–16.
MLA
Sabadini, I, Franciscus Sommen, and Daniele C Struppa. “Series and Integral Representations for the Biregular Exponential Function.” JOURNAL OF NATURAL GEOMETRY 21.1-2 (2002): 1–16. Print.
@article{161561,
  author       = {Sabadini, I and Sommen, Franciscus and Struppa, Daniele C},
  issn         = {0963-2654},
  journal      = {JOURNAL OF NATURAL GEOMETRY},
  language     = {eng},
  number       = {1-2},
  pages        = {1--16},
  title        = {Series and integral representations for the biregular exponential function},
  volume       = {21},
  year         = {2002},
}